Repositorio de producción científica de la Universidad de Sevilla

Universal Taylor series with maximal cluster sets

Opened Access Universal Taylor series with maximal cluster sets

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Bonilla Ramírez, Antonio Lorenzo
Calderón Moreno, María del Carmen
Prado Bassas, José Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2009-06
Publicado en: Revista Matemática Iberoamericana, 25(2), 757-780
Tipo de documento: Artículo
Resumen: We link the overconvergence properties of certain Taylor series in the unit disk to the maximality of their cluster sets, so connecting outer wild behavior to inner wild behavior. Specifically, it is proved the existence of a dense linear manifold of holomorphic functions in the disk that are, except for zero, universal Taylor series in the sense of Nestoridis and, simultaneously, have maximal cluster sets along many curves tending to the boundary. Moreover, it is constructed a dense linear manifold of universal Taylor series having, for each boundary point, limit zero along some path which is tangent to the corresponding radius. Finally, it is proved the existence of a closed infinite dimensional manifold of holomorphic functions enjoying the two-fold wild behavior specified at the beginning.
Tamaño: 248.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/33575

DOI: http://dx.doi.org/10.4171/RMI/582

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-CompartirIgual 4.0 Internacional

Este registro aparece en las siguientes colecciones